User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Wohlmuth, Barbara 
Title:
Variationally consistent discretization schemes and numerical algorithms for contact problems 
Journal title:
Acta Numerica 
Year:
2011 
Journal volume:
20 
Pages contribution:
569-734 
E-ISSN:
1474-0508 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively